# SDR USAA2010120892921

- Difficulty date: November 17, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,901 hours, 18,790 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON LEFT WING NR 5 SPOILER INNER HINGE PIN.  REPLACED LEFT WING NR 5 SPOILER INNER HINGE PIN IAW A320 AMM 27-64-45.
